# SDR U5QA202512110163

- Difficulty date: December 11, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N301JE
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20162
- Aircraft time: 7,612 hours, 4,830 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

CREW REPORTS ON DESCENT PASSING 8000 FT WE NOTICED A STRONG PETROCHEMICAL ODOR. APU WASN’T SELECTED ON UNTIL 5000 FT. NOXIOUS FUMES WAS EVIDENT IN ENTIRE AIRCRAFT (NOTE: NO PAX ONBOARD, PIC/SIC DONNED O2 MASKS).  OPEN ERTS 12/19 AT THIS TIME.  SUSPECT APU SEAL, TBD.
